Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes burning urination while on Macrobid?

I have been prescribed a 10 day macrobid prescription for my UTI, I have one left and I have been almost 100% this whole time, until today.. The burning is back and it also still burns after urination and while urinating is this normal ? I only have one more left to take
Wed, 8 Apr 2015
Report Abuse
Hematologist 's  Response
Hi, dear
I have gone through your question. I can understand your concern. You have urinary tract infection.
You are taking antibiotics still you have some infection. So you may have some resistance to the antibiotics. You should go for urine culture and sensitivity test. Then select antibiotics accordingly.
Hope I have answered your question, if you have doubt then I will be happy to answer. Thanks for using health care magic. Wish you a very good health.
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had a cold before I started taking Macrobid. Started taking it yesterday after two days of high fever and bladder pain and frequency and...